# SDR COMA0760291

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 17,331 hours, 14,278 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MID CHECK INSPECTION FOUND FS 202.75 BULKHEAD CRACKED, BL 23.71 AT CUTOUT FOR HYDRAULIC LINE.  REMOVED DAMAGE AND INSTALLED DOUBLER PER BOMBARDIER REO 601R-53-11-563.
